A geometric approach to Hamiltonian structures for evolution equations

P.H.M. Kersten, I. Krasil'shchik, A. Verbovetsky

Research output: Contribution to conferencePaper

Original languageEnglish
Pages815-816
Number of pages2
Publication statusPublished - 16 Jun 2003
EventInternational conference “Kolmogorov and Contemporary Mathematics” - Moscow, Russian Federation
Duration: 16 Jun 200321 Jun 2003

Conference

ConferenceInternational conference “Kolmogorov and Contemporary Mathematics”
CountryRussian Federation
CityMoscow
Period16/06/0321/06/03

Keywords

  • METIS-211960

Cite this

Kersten, P. H. M., Krasil'shchik, I., & Verbovetsky, A. (2003). A geometric approach to Hamiltonian structures for evolution equations. 815-816. Paper presented at International conference “Kolmogorov and Contemporary Mathematics” , Moscow, Russian Federation.